Open Access
December 2005 Majorization framework for balanced lattice designs
Aijun Zhang, Kai-Tai Fang, Runze Li, Agus Sudjianto
Ann. Statist. 33(6): 2837-2853 (December 2005). DOI: 10.1214/009053605000000679


This paper aims to generalize and unify classical criteria for comparisons of balanced lattice designs, including fractional factorial designs, supersaturated designs and uniform designs. We present a general majorization framework for assessing designs, which includes a stringent criterion of majorization via pairwise coincidences and flexible surrogates via convex functions. Classical orthogonality, aberration and uniformity criteria are unified by choosing combinatorial and exponential kernels. A construction method is also sketched out.


Download Citation

Aijun Zhang. Kai-Tai Fang. Runze Li. Agus Sudjianto. "Majorization framework for balanced lattice designs." Ann. Statist. 33 (6) 2837 - 2853, December 2005.


Published: December 2005
First available in Project Euclid: 17 February 2006

zbMATH: 1084.62071
MathSciNet: MR2253104
Digital Object Identifier: 10.1214/009053605000000679

Primary: 62K15

Keywords: admissible , Discrepancy , Fractional factorial design , majorization , minimum aberration , separable convex , supersaturated design , uniform design

Rights: Copyright © 2005 Institute of Mathematical Statistics

Vol.33 • No. 6 • December 2005
Back to Top